# SDR TAMF20100054S

- Difficulty date: August 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 82,903 hours, 30,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 742 S33-34l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC C4, FOUND ON FUSELAGE EXTERIOR SKIN STA 742, STR 33L-34L AFTER BLENDING CORROSION OUT OF LIMITS, REPAIR WAS ACCOMPLISHED IAW EWO 767-53-110R1 AND SR 1-1664728418.
